MAUDE Adverse Event Report: ARTHROCARE CORP. AMBIENT MEGAVAC 90; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. AMBIENT MEGAVAC 90; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number ASCA5001-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the wand was put under no more stress than normal and part of the electrode popped off.
 
Additional Manufacturer Narrative
The returned device, intended for use in treatment, was returned for evaluation.There was a relationship found between the returned device and the reported incident.Visual inspection under magnification shows extensive electrode wear and scratch/scuff marks on the spacer and cap.The screen is completely detached and returned with the device.A part of the spacer is broken-off.The insulation around the shaft is scratched but not compromised.There are no manufacturing abnormalities visually observed with the returned device.The device was connected to a compatible quantum2 controller and did not work; registered an e-7 error message.The e-7 error was bypassed and was activated in saline solution at the default and max settings on the controller and performed as intended.The complaint was verified as an e-7 error was experienced.The root cause could not be determined with confidence.The suction line was tested and performed as intended.

Brand Name
AMBIENT MEGAVAC 90
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key7492780
Report Number3006524618-2018-00226
Device Sequence Number16425284
Product Code GEI
UDI-Device Identifier00817470001761
UDI-Public(01)00817470001761(17)200930(10)2006850
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberASCA5001-01
Device Catalogue NumberASCA5001-01
Device Lot Number2006850
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1